On interstices of countable arithmetically saturated models of Peano arithmetic

Mathematical Logic Quarterly 43 (4):525-540 (1997)
  Copy   BIBTEX

Abstract

We give some information about the action of Aut on M, where M is a countable arithmetically saturated model of Peano Arithmetic. We concentrate on analogues of moving gaps and covering gaps inside M

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,745

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2013-10-31

Downloads
68 (#83,825)

6 months
9 (#1,260,759)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Automorphism Groups of Arithmetically Saturated Models.Ermek S. Nurkhaidarov - 2006 - Journal of Symbolic Logic 71 (1):203 - 216.
Moving Intersticial Gaps.James H. Schmerl - 2002 - Mathematical Logic Quarterly 48 (2):283-296.
On Cofinal Submodels and Elementary Interstices.Roman Kossak & James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (3):267-287.
Interstitial and pseudo gaps in models of Peano Arithmetic.Ermek S. Nurkhaidarov - 2010 - Mathematical Logic Quarterly 56 (2):198-204.

View all 13 citations / Add more citations

References found in this work

Models of Peano Arithmetic.Richard Kaye - 1991 - Clarendon Press.

Add more references